# SDR USAASB00318

- Difficulty date: November 19, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1668051401
- Condition: Failed
- Location: E/E Bay
- Part time: 31,802 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1091 - EN ROUTE FROM PHL TO GCM, BOTH FLIGHT MANAGEMENT COMPUTER SYSTEM CONTROL DISPLAY UNITS FAILED.  FLIGHT DIVERTED TO TPA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT MANAGEMENT COMPUTER.  SYSTEM OPERATIONAL CHECK GOOD.  (M)
